# SDR AUS20040166

- Difficulty date: March 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bell 206B-3
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: AN8334J
- Condition: Separated
- Location: Eng Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE TURBINE OIL PRESSURE FITTING PN AN833-4J SEPARATED FROM GEARBOX COVER PN 6898569 ALLOWING ENGINE OIL TO BE PUMPED OVERBOARD.  SUSPECT CAUSED BY B NUT VIBRATING LOOSE ALLOWING THE FITTING TO FRET IN THE COVER. REDUCED OIL FLOW (AND COOLING) TO THE TURBINE DAMAGED THE TURBINE BEARINGS. BEARING DEBRIS COLLECTED ON THE FORWARD CHIP PLUG.
